# SDR CALA2024040200928

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 71,278 hours, 24,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Incorrect
- Location: G4 Galley- Next
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS- R2 DOOR EXIT LOCATOR LIGHT MOUNTED TO G4 GALLEY IS MOUNTED INCORRECTLY. FOUND INCORRECT LENS INSTALLED AND LIGHT BASE BROKEN. REPLACED 00-0595-3-2273,QTY :2  00-0583-3-6868,QTY :2  29-3351-3-0011,QTY BROKEN EXIT LOCATOR LIGHT ON G4 GALLEY ADJACENT TO R2 DOOR IAW :1 AMM 33-51-01-960-802. OPS CHK GOOD IAW AMM 33-51-14-960-802. REF CONFIG DWG 3351DD15945E FOR CORRECT LENS.PARTS USED: VERIFIED IDT REQUIREMENTS PER GMM AND AMM
